well i am sorry to hear that you suspect... so here we go... major itiching, but if you scratch it burns... white even stringy to cottage cheese discharge... main one is the itching though (like you want to stuff a bottle brush up there) DO NOT DO THAT! i am just sayin it feels like you wanna..also..have you or the person who thinks they have it recently been on oral antibiotics... if so you probaby have one... go get yourself some monistat--- 7day is cheapest 3 day is okay 1day is really expensive.
expect the first night of use to drive you crazy with the itching..also wear a pad when you do the treatment at night... yes do it at night because the less activity and standing/sitting/etc. the less likely the medicine will fall out.
Also this CAN be passed to a male sex partner... usually they will have redness and itching at the tip of the penis and it burns when they scratch too... if THIS is the case... have the partner put some of the cream... on himself for seven or three or one day. hope this helps :)
I never get much itching but it is a symptom for most. There is always the thick, white cottage cheese looking discharge, you may have burning on urination, you may have pain and discomfort or burning while having sexual intercourse as well. I prefer using diflucan orally, along with boric acid capsules intravaginally for three nights followed by plain yogurt because the creams are not effective for me but many people can use the creams fine. They are messy so like the above poster said, wear a pad. If it is you first time having this type of infection, I would really recommend you see your heathcare provider for proper diagnosis first. There are many types of vaginal infections and most of them have itching and some type of discharge. If you cant afford to, you can try the creams first but if they do not clear the infection defintely see your Dr.
White kinda thick discharge, itching, burning, swelling of the ahem... girly parts. If there is a strong pungent odor, it may be another type of infection known as BV. If it is BV, the yeast meds won't cure it. Ladies who take birthcontrol or hormones, antibiotics, or are diabetic are more prone to yeast infections. There is a tablet called diflucan or fluconazole that treats orally and thru the whole body for yeast. If you do have BV, you may get a yeast after the treatment. You can also look bacterial vaginosis and yeast infections up on wikipedia for more info.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
Posted 14 Apr 2014 • 2 answers
Posted 30 Apr 2016 • 0 answers
Posted 29 May 2016 • 1 answer
Posted 27 Aug 2016 • 1 answer